Available Indexes

The Cambridge mathematical journal.



New Title: Cambridge and Dublin mathematical journal
Related Names: Ellis, Robert Leslie 1817-1859, ed., Gregory, D. F. 1813-1844, ed.
Language(s): English
Published: [Cambridge, England : E. Johnson, 1837-1845]
Subjects: Mathematics > Mathematics / Periodicals.
Note: Editors: 1837-43? D.F. Gregory; 1843?-45, R.L. Ellis.
Description based on: v. 2, no. 7 (Nov. 1839)
Title from caption.
Physical Description: 4 v. : ill. ; 22 cm.
Locate a Print Version: Find in a library
Find in a library


Item Link Original Source
Full view Indiana University
Full view v.1 (1837-39)+index Harvard University
Full view v.2 (1839-41)+index Harvard University
Full view v.4 (1845) Harvard University
View HathiTrust MARC record